# SDR AALA202203152797

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 60,197 hours, 24,872 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R LAVATORY DOOR HANDLE DOES NOT OPEN DOOR. REPLACED DOOR HANDLE PER CMM 25-40-65.
